Alert archive / West Virginia / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

March 21, 2011Barbour County, Lewis County, Taylor County, West Virginia

NWS Charleston, WV issued this special weather statement at Mar 21, 2011, 5:39 AM EDT for Barbour County, Lewis County, Taylor County, West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2011, 5:39 AM EDT (09:39 UTC)
Expired
Mar 21, 2011, 6:15 AM EDT
In force
36 min
Issued by
NWS Charleston, WV

Counties Barbour County, WV, Lewis County, WV, Taylor County, WV

The radar

The Pittsburgh radar (KPBZ), 148 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 9.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2690 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
448 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WWUS81 KRLX 210939
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
539 AM EDT MON MAR 21 2011

WVZ019-020-029>032-039-040-211015-
BARBOUR WV-DODDRIDGE WV-GILMER WV-HARRISON WV-LEWIS WV-RITCHIE WV-
TAYLOR WV-UPSHUR WV-
539 AM EDT MON MAR 21 2011

...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT BARBOUR...NORTH 
CENTRAL GILMER...NORTH CENTRAL UPSHUR...NORTHERN LEWIS...SOUTHERN 
DODDRIDGE...SOUTHERN HARRISON...SOUTHERN RITCHIE AND TAYLOR 
COUNTIES...

AT 536 AM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES 
NORTHEAST OF KINGWOOD TO 7 MILES EAST OF CLARKSBURG TO 5 MILES SOUTH 
OF HARRISVILLE...MOVING EAST AT 55 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. 

THESE STORMS WILL BE NEAR ALUM BRIDGE AROUND 550 AM...CAMDEN AROUND
600 AM...HORNER AROUND 610 AM AND NESTORVILLE AROUND 620 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
92 AND 121.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3919 7983 3916 7982 3913 7984 3895 8040
      3911 8125 3930 8027 3945 7991 3931 7990
      3928 7986 3925 7985 3922 7981 3921 7981

$$

09

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Mar 21, 2:47 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 21, 2:47 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
247 AM EDT MON MAR 21 2011

.SYNOPSIS...
A COLD FRONT PUSHES SOUTH THIS EVENING...THEN REMAINS IN THE AREA
THROUGH TUESDAY NIGHT. A LOW PRESSURE SYSTEM WILL PUSH EAST
WEDNESDAY INTO WEDNESDAY NIGHT WITH MUCH COOLER AIR IN ITS WAKE.

&&

.NEAR TERM /THROUGH TONIGHT/...
LATEST RADAR DATA SHOWS AN AREA OF SHOWERS AND THUNDERSTORMS PUSHING
EAST ACROSS PORTIONS OF OHIO AND INDIANA.  LATEST HRRR MODELS
SUGGESTS THIS ACTIVITY SHOULD CONTINUE TO PUSH EAST ACROSS THE
AREA...MAINLY THE NORTH...DURING THE EARLY MORNING HOURS.  THIS
TREND LOOKS GOOD AND FORECAST WILL REFLECT THIS THINKING.

AFTER THE CONVECTION MOVES EAST LATER THIS MORNING...EXPECT A SHORT
LULL IN SHOWER/THUNDERSTORM ACTIVITY.  HOWEVER...MODELS CONTINUE TO
INDICATE PRECIP CHANCES WILL ONCE AGAIN DEVELOP ACROSS THE NORTH BY
LATE MORNING...AND THEN SPREAD SOUTH THIS AFTERNOON.

NAM/GFS...ALONG WITH HPC 6HR QPF GRAPHICS...ALL SHOW MEASURABLE RAIN
WILL DEVELOP ACROSS CENTRAL PORTIONS OF THE FORECAST AREA LATE THIS
AFTERNOON AND EVENING.  THIS ALSO LOOKS BELIEVABLE...AND HAVE GONE
WITH AREA OF LIKELY POPS.

EXPECT PRECIPITATION CHANCES WILL THEN DECREASE AFTER SUNSET
TONIGHT...AS INSTABILITY WANES AND CONVERGENCE ALONG BOUNDARY
DECREASES.

LATEST TEMP GUIDANCE FOR HIGHS TODAY IS CLOSE TO PREVIOUS FORECAST
NUMBERS...SO HAVE NOT MADE ANY MAJOR CHANGES.  HAVE TWEAKED LOWS
TONIGHT TO REFLECT LATEST GUIDANCE TRENDS.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
MODELS AGREE SHORT WAVE CROSSING THE GREAT LAKES AND NEW ENGLAND
MONDAY NIGHT WILL DRIVE EAST TO WEST FRONTAL BOUNDARY
SOUTHWARD...WITH THE FRONT CUTTING OUR CWA IN HALF BY TUESDAY
MORNING. THIS WILL BE AS FAR SOUTH AS THE FRONT WILL GET UNDER ZONAL
FLOW ALOFT. DO NOT THINK FRONT WILL BE VERY ACTIVE FIRST THING
TUESDAY MORNING GIVEN THE TIME OF DAY AND WEAK LOW LEVEL FLOW DUE TO
BRIDGING OF THE SURFACE HIGH TO THE NORTH AND THE SURFACE HIGH TO
THE SOUTH. WILL LIMIT POPS TO LOW CHANCE NORTH OF THE FRONT TUESDAY
MORNING...OUT OF RESPECT FOR MODEST LOW LEVEL CONVERGENCE AND
ELEVATED INSTABILITY. CANNOT RULE OUT THUNDER. THERE WILL BE A NICE
TEMPERATURE AND DEWPOINT GRADIENT ACROSS THE FRONT.

NEXT SHORT WAVE AND SURFACE LOW WILL TRACK EAST WEDNESDAY...DRIVING
A COLD FRONT EASTWARD...EXITING THE AREA WEDNESDAY NIGHT. PREFER THE
SUITE OF MODELS WITH THE FURTHER NORTHWARD TRACK AND SLIGHTLY FASTER
SPEED OF THE SURFACE LOW...GFS OVER THE NAM...WHICH IS THE
CLIMATOLOGICALLY PREFERRED SCENARIO. THIS WILL TAKE THE SURFACE LOW
ACROSS NORTHERN OHIO INTO PENNSYLVANIA WEDNESDAY.

THIS WILL TEND TO LIFT THE FRONT BACK JUST NORTH OF OUR AREA TUESDAY
AFTERNOON AND EVENING...AS SOUTHWEST FLOW INCREASES AHEAD OF THE
APPROACHING SURFACE LOW. AIRMASS IN THE WARM SECTOR WILL HAVE DECENT
MOISTURE AND INSTABILITY AVAILABLE THIS ENTIRE PERIOD. THUS POPS
WILL INCREASE TUESDAY AFTERNOON INTO EARLY EVENING...ESPECIALLY
ALONG AND NORTH OF THE FRONT...AIDED BY INCREASING ISENTROPIC LIFT
AND HEATING. WITH THE FRONT JUST NORTH OF OUR AREA TUESDAY NIGHT AND
LOSS OF HEATING...WILL LIMIT POPS MOST OF TUESDAY NIGHT TO FAR NORTH.

AS STATED EARLIER...SURFACE LOW PASSES NORTH OF US AND DRIVES COLD
FRONT ACROSS THE AREA WEDNESDAY. GOT TO GO WITH AT LEAST LIKELY POPS
WEDNESDAY INTO WEDNESDAY EVENING...WITH A GOOD CHANCE OF
THUNDERSTORMS...GIVEN THE DYNAMICS...MOISTURE AND INSTABILITY
AVAILABLE. WRAPAROUND MOISTURE IN DECENT COLD ADVECTION WILL BRING
BACK CHILLY RAIN SHOWERS WEDNESDAY NIGHT AND THURSDAY. THERE MAY BE
A MIX OF WET SNOW IN THE HIGHER ELEVATIONS OF THE NORTHERN
MOUNTAINS...BUT NO ACCUMULATIONS IF IT DOES HAPPEN. HIGH PRESSURE
BUILDS IN THURSDAY NIGHT WITH A COLD NIGHT.

GENERALLY GOING ABOVE MODEL GUIDANCE WITH TEMPS BEFORE THE COLD FRONT
MOVES ACROSS LATER WEDNESDAY...ASSUMING WE WILL BE IN THE WARM
SECTOR.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
CONFIDENCE LESS THAN AVG IN THE EXTENDED...PARTICULARLY ONCE INTO
THE WEEKEND. ISSUE SURROUNDS SPEED OF INBOUND PACIFIC ENERGY AND
EXODUS OF EASTERN CONUS TROF. ELECTED TO STAY CLOSE TO HPC KEEPING
THE TROF IN LONGER FOR FRI BEFORE MORE ZONAL FLOW TAKES SHAPE.

FOR SENSIBLE WX...SECONDARY COLD FRONT WILL PUSH SOUTH WED NIGHT
INTO THU WITH A STRONG PUSH OF COLD AIR BEHIND IT. THIS WILL BRING
ABOUT THE THREAT OF SHSN TO THE MTNS AND EVEN THE LOWLANDS AT NIGHT
GOING INTO THE WEEKEND. TEMPS RETURN TO WELL BELOW NORMAL...WITH
DAYTIME TEMPS STRUGGLING TO GET INTO THE 40S FOR THE LOWLANDS...WITH
30S POSSIBLE ACROSS THE HIGHER ELEVATIONS. COULD BE LOOKING AT A
WEAK SYS STREAKING IN FAST FLOW ALOFT FOR FRI NIGHT INTO SAT WHICH
COULD PROVIDE MORE COVERAGE TO THE PCPN. MODERATING TEMPS TO ROUND
OUT THE WEEKEND.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
A WARM FRONT WILL CONTINUE TO MOVE NORTHWARD DURING THE OVERNIGHT
HOURS...WITH VFR CONDITIONS GENERALLY EXPECTED. HOWEVER...AN AREA
OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS NORTHERN
PORTIONS OF THE REGION THIS MORNING. EXPECT THE SHOWERS AND
THUNDERSTORMS WITH MVFR CONDITIONS TO PUSH INTO SOUTHEAST OHIO
AROUND 08 UTC...WITH THIS PRECIPITATION EXPECTED TO PUSH EAST OF
AREA AROUND 12 UTC.

A SLOW MOVING COLD FRONT WILL THEN MOVE SOUTH DURING THE LATE
AFTERNOON THROUGH 06 UTC TONIGHT..RESULTING IN SHOWERS AND
TSTMS...ALONG WITH SOME MVFR CONDITIONS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: TIMING OF SHOWERS/TSTMS THIS MORNING COULD
RESULT IN DIFFERENCES IN CLOUD HEIGHTS. IN ADDITION...HEIGHT OF
CLOUDS NEAR THE FRONT COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              MON 03/21/11
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    H
EKN CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M
PKB CONSISTENCY  H    H    H    M    H    H    H    L    L    M    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    L    L    H    H

AFTER 06Z TUESDAY...
SOME IFR CONDITIONS POSSIBLE IN SHOWERS AND TSTMS WEDNESDAY AND
WEDNESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/JMV
NEAR TERM...JSH
SHORT TERM...JMV
LONG TERM...30
AVIATION...JSH
Hazardous weather outlook, Mar 21, 3:15 AM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
315 AM EDT MON MAR 21 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-220715-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
315 AM EDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...
SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 21, 4:11 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
411 AM EDT MON MAR 21 2011

OHZ067-075-076-084-WVZ009-210845-
ATHENS OH-MORGAN OH-VINTON OH-WASHINGTON OH-WOOD WV-
411 AM EDT MON MAR 21 2011

...A STRONG THUNDERSTORM WILL AFFECT ATHENS...NORTHEASTERN VINTON...
SOUTHERN MORGAN...WEST CENTRAL WOOD AND WESTERN WASHINGTON
COUNTIES...

AT 408 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
NELSONVILLE...MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CHAUNCEY AROUND 420 AM...AMESVILLE AROUND 425
AM...CHESTERHILL AROUND 430 AM...BARTLETT AROUND 435 AM AND FLEMING
AROUND 440 AM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3954 8153 3912 8167 3914 8175 3918 8176
      3918 8187 3935 8245 3939 8243 3939 8229
      3947 8228 3947 8217 3955 8216

09
Special weather statement, Mar 21, 4:25 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
425 AM EDT MON MAR 21 2011

WVZ039-046-047-210900-
POCAHONTAS WV-RANDOLPH WV-UPSHUR WV-
425 AM EDT MON MAR 21 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANDOLPH...NORTHEASTERN
POCAHONTAS AND UPSHUR COUNTIES...

AT 420 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
BUCKHANNON...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR ELLAMORE AROUND 430 AM...COALTON AROUND 435
AM...BEVERLY AROUND 440 AM AND GLADY AROUND 450 AM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3888 7952 3870 7957 3869 7959 3866 7960
      3866 7962 3860 7963 3878 8040 3899 8030
      3896 8007 3895 8007 3896 8001 3889 7949

09
Local storm report, Mar 21, 4:42 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
442 AM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     HAIL             3 WNW ALTON             38.84N  80.27W
03/21/2011  M0.75 INCH       UPSHUR             WV   COCORAHS

&&

EVENT NUMBER RLX1100322

JSH
Special weather statement, Mar 21, 5:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
539 AM EDT MON MAR 21 2011

WVZ019-020-029>032-039-040-211015-
BARBOUR WV-DODDRIDGE WV-GILMER WV-HARRISON WV-LEWIS WV-RITCHIE WV-
TAYLOR WV-UPSHUR WV-
539 AM EDT MON MAR 21 2011

...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT BARBOUR...NORTH
CENTRAL GILMER...NORTH CENTRAL UPSHUR...NORTHERN LEWIS...SOUTHERN
DODDRIDGE...SOUTHERN HARRISON...SOUTHERN RITCHIE AND TAYLOR
COUNTIES...

AT 536 AM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
NORTHEAST OF KINGWOOD TO 7 MILES EAST OF CLARKSBURG TO 5 MILES SOUTH
OF HARRISVILLE...MOVING EAST AT 55 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR ALUM BRIDGE AROUND 550 AM...CAMDEN AROUND
600 AM...HORNER AROUND 610 AM AND NESTORVILLE AROUND 620 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
92 AND 121.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3919 7983 3916 7982 3913 7984 3895 8040
      3911 8125 3930 8027 3945 7991 3931 7990
      3928 7986 3925 7985 3922 7981 3921 7981

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 4:25 AM EDTSpecial Weather StatementRLXRandolph, Upshur35 min
Mar 21, 3:20 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler25 min
Mar 21, 3:43 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler47 min
Mar 21, 3:46 PM EDTSpecial Weather StatementRLXPleasants29 min
Mar 21, 4:04 PM EDTSpecial Weather StatementRLXBarbour26 min
Mar 21, 4:33 PM EDTSpecial Weather StatementRLXBarbour42 min
Mar 21, 5:02 PM EDTSpecial Weather StatementRLXLewis, Randolph, Upshur43 min
Mar 21, 5:22 PM EDTSevere Thunderstorm WarningRLXMason38 min
Mar 21, 5:28 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur47 min
Mar 21, 5:30 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis45 min
Mar 21, 5:34 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane, Wirt41 min
Mar 21, 5:57 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane48 min
Mar 21, 6:31 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Wayne44 min
Mar 21, 7:04 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster41 min
Mar 21, 7:11 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne34 min
Mar 21, 4:11 AM EDTSpecial Weather StatementRLXAthens34 min
Mar 21, 2:34 PM EDTSpecial Weather StatementRLXPerry26 min
Mar 21, 2:51 PM EDTSpecial Weather StatementRLXWashington24 min
Mar 21, 3:17 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington28 min
Mar 21, 4:19 PM EDTSpecial Weather StatementRLXAthens41 min
Mar 21, 5:47 PM EDTSevere Thunderstorm WarningRLXLawrence43 min
Mar 21, 6:01 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry44 min

Nearby

Special Weather Statements in West Virginia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.